# SDR COMA2009101550196

- Difficulty date: October 15, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B16
- Aircraft serial: 7273
- Aircraft time: 26,559 hours, 23,696 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX620820
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 2,642 hours, 2,146 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM SAV TO LGA RECEIVED HYD NR 2 LOW PRESS MSG.  EMERGENCY DECLARED, A/C DIVERTED TO GSP LANDED SAFELY.  REMOVED AND REPLACED NR 2 HYD EDP.
